# SDR ASOA2013112509497

- Difficulty date: October 31, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 26,887 hours, 24,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON EXTERNAL SKIN AT LAV DUMP PORT MARKED BETWEEN BS 559 + 80 TO 559 + 112 STRINGERS 23R AND 24R UNDER RIVET HEADS DOUBLER AND AFT FAIRING SUPPORT.  REMOVED CORROSION FROM SKIN IAW SRM 51-21-06-00 & EVAL IAW SRM TR 53-33.  REMOVED CORROSION FORM FS 559+80 TO FS 559+112 STRINGERS 23 AND 24 DOUBLER AND AFT FAIRING SUPPORT IAW SRM 51-21-05-00.
